# SDR VNAA202110051114

- Difficulty date: September 18, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 43,055 hours, 31,995 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Wing Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IN HOLDING OVER FILPZ, BOTH L AND R WING A/ICE CAUTION MSGS ILLUMINATED. WE RAN THE QRC/QRH AND BEGAN A RAPID DESCENT AT A HIGH INDICATED AIRSPEED TO MAINTAIN COMPRESSION AND FRICTION HEATING ON THE WINGS, ALSO DECLARING AN EMERGENCY WITH ATC. WE ALSO TURNED DIRECT TO KTYS, AS MAKING CLT AT A LOWER ALTITUDE FROM FILPZ WITH ALTERNATE RESERVES WAS NOW LEGALLY IMPOSSIBLE. I CALLED BACK TO THE FAS AND GAVE TEST ITEMS, INSTRUCTED NO BRACING SIGNAL, AND THEN MADE A PA TO THE PASSENGERS ABOUT WHERE WE WERE GOING AND WHY. INITIAL LEVEL OFF WAS AT 13000 FT, AND WE ASKED THE FAS AND DEADHEADING CREW IN THE AFT CABIN IF THERE WAS ANY RESIDUAL ICE ON THE WINGS AND THEY INDICATED THE WINGS WERE CLEAR. THE FLIGHT WAS THEN COMPLETED IN KTYS WITH NO FURTHER INCIDENTS AND THE EMERGENCY WAS CANCELLED UPON EXITING ICING CONDITIONS.  REMOVED LH O/B AND I/B LEADING EDGE TEMPERATURE SENSORS, CLEANED, AND REINSTALLED SENSOR IAW CRJ700 AMM 30-12-06-000/400-801-A01 AND 30-12-08-000/400-801-A01. OPS CHECK GOOD.
